Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS Milwaukee, WI

June 17, 20144 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 17, 2014, 5:37 AM CDT for 4 counties in Wisconsin. It was in force for 23 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 5:37 AM CDT (10:37 UTC)
Expired
Jun 17, 2014, 6:00 AM CDT
In force
23 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 21 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:45 AM CDTTSTM WND DMG1 S Whitewater, WIMANY TREES DOWN AND THE POWER IS OUT NEAR WHITEWATER LAKE. NUMEROUS LIMBS AND BRANCHES DOWN IN WHITEWATER.
Jun 17, 5:45 AM CDTTSTM WND GST 63Whitewater, WIMEASURE AT THE UW WHITEWATER WEATHER STATION ON CAMPUS
Jun 17, 5:50 AM CDTTSTM WND DMGRichmond, WITREES DOWN VCNTY NORTHLAND PARK
Jun 17, 5:55 AM CDTTSTM WND DMGEagle, WILARGE TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 4:11 AM CDTTornado WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2426 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WUUS53 KMKX 171037
SVRMKX
WIC055-105-127-133-171100-
/O.NEW.KMKX.SV.W.0052.140617T1037Z-140617T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
537 AM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 600 AM CDT

* AT 537 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WHITEWATER...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WHITEWATER...ELKHORN...MUKWONAGO...EAST TROY...WALES...NORTH
  PRAIRIE...PALMYRA...POTTER LAKE...RICHMOND...LA GRANGE...EAGLE...
  MILLARD...TIBBETS...GENESEE...TROY CENTER...GENESEE DEPOT AND
  ABELLS CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4267 8882 4285 8888 4302 8830 4273 8831
TIME...MOT...LOC 1037Z 256DEG 51KT 4278 8874 

HAIL...<.75IN
WIND...60MPH

$$

REM
1 follow-up statement
915 
WWUS53 KMKX 171050
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 AM CDT TUE JUN 17 2014

WIC055-105-127-133-171100-
/O.CON.KMKX.SV.W.0052.000000T0000Z-140617T1100Z/
JEFFERSON WI-ROCK WI-WAUKESHA WI-WALWORTH WI-
550 AM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN JEFFERSON...NORTHEASTERN ROCK...SOUTHWESTERN
WAUKESHA AND NORTHERN WALWORTH COUNTIES...

AT 549 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALMYRA...OR 9
MILES NORTHEAST OF WHITEWATER...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WHITEWATER...ELKHORN...MUKWONAGO...EAST TROY...WALES...NORTH
PRAIRIE...PALMYRA...POTTER LAKE...RICHMOND...LA GRANGE...EAGLE...
MILLARD...TIBBETS...GENESEE...TROY CENTER...GENESEE DEPOT AND ABELLS
CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4267 8882 4285 8888 4302 8830 4273 8831
TIME...MOT...LOC 1049Z 245DEG 49KT 4289 8857 

HAIL...<.75IN
WIND...60MPH

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:42 AM CDT, 55 minutes earlier.

Area forecast discussion, Jun 17, 4:42 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
442 AM CDT TUE JUN 17 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

ANOTHER ROUND OF SEVERE CONVECTION IS POSSIBLE ACROSS THE FAR
SOUTHERN COUNTIES INTO THE MILWAUKEE METRO AREA THROUGH THE
MORNING HOURS. AIRMASS REMAINS MOIST AND QUITE UNSTABLE WITH
EFFECTIVE WARM FRONT STRETCHING SOUTHWEST TO NORTHEAST ACROSS THE
FAR SOUTHERN PORTIONS OF THE AREA. GIVEN STRONG 0 TO 1 KM SHEAR IN
PLACE MAY SEE ROTATING STORMS. THUS...TORNADO WATCH IS IN EFFECT
FOR THIS AREA UNTIL 14Z.

CONVECTION SHOULD THEN DIMINISH BY EARLY AFTERNOON...AS WARM AIR
ADVECTION CAPS OFF THE AIRMASS TO CONVECTION. 850 MB LOW LEVEL JET
NOSE REMAINS IN THE AREA...THOUGH WARM FRONT DOES TRY TO PUSH
NORTHWARD. KEPT CHANCE POPS FOR THE AFTERNOON FOR NOW. HEAT INDEX
VALUES APPROACH 95 DEGREES ACROSS SOUTHERN AND WESTERN PORTIONS OF
THE AREA THIS AFTERNOON.

BETTER SHOT AT CONVECTION COMES TONIGHT...AS WARM FRONT SAGS
SOUTHWARD INTO THE AREA AND CAP ERODES. LARGE MEAN LAYER CAPES
WITH DECENT DEEP LAYER AND LOW LEVEL SHEAR EXISTS...ALONG WITH
CLIMATOLOGICALLY VERY HIGH PRECIPITABLE WATER VALUES. MODELS
HINTING AT A POSSIBLE MESOSCALE CONVECTIVE SYSTEM FORMING TO THE
WEST AND SHIFTING EAST THROUGH AT LEAST PORTIONS OF THE AREA
TUESDAY NIGHT. SPC SLIGHT RISK LOOKS GOOD FOR THIS PERIOD.

CONTINUED TO MENTION LIKELY POPS DURING THIS TIME. HEAVY RAINFALL
IS A CONCERN WITH ROUNDS OF HEAVY RAIN OVERNIGHT AND THIS
MORNING IN THE WESTERN PORTIONS OF THE AREA. WILL CONTINUE
HYDROLOGIC OUTLOOK FOR NOW...BUT MAY NEED TO CONSIDER FLASH FLOOD
WATCH LATER ON IF ANOTHER ROUND OF HEAVY RAINFALL IS IMMINENT
WITH THIS NEXT BATCH OF CONVECTION.

.SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT...FORECAST
CONFIDENCE IS MEDIUM.

MODELS SAG WARM FRONT FURTHER TO THE SOUTH ON WEDNESDAY...INTO
NORTHEAST IOWA AND NORTHERN ILLINOIS BY 00Z THURSDAY. THIS
BOUNDARY LINGERS HERE WEDNESDAY NIGHT...BEFORE SHIFTING NORTHWARD
INTO THE AREA AGAIN THURSDAY AND THURSDAY NIGHT. GFS IS LONE MODEL
KEEPING WARM FRONT ACROSS THE AREA. LEANED TOWARD THE OTHER MODELS
FOR THIS PERIOD.

CONTINUED HIGH CHANCE TO LOWER END LIKELY POPS FOR THIS PERIOD
FOR NOW...UNTIL BETTER IDEA OF EVOLUTION OF FRONT IS ATTAINED.
AGAIN...GOOD MEAN LAYER CAPES AND DEEP/LOW LAYER SHEAR VALUES ARE
EXPECTED WEDNESDAY AND WEDNESDAY NIGHT...WITH VERY HIGH
PRECIPITABLE WATER VALUES CLIMATOLOGICALLY. SPC DAY 2 SLIGHT RISK
LOOK GOOD FOR WEDNESDAY AND WEDNESDAY NIGHT. THURSDAY IS MORE
QUESTIONABLE FOR SEVERE WITH HIGH MEAN LAYER CAPES BUT WEAKER DEEP
LAYER SHEAR. HEAVY RAINFALL WILL REMAIN A CONCERN DURING THIS
TIME.

.LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE IS
MEDIUM.

USED CONSENSUS POPS AND TEMPERATURES FOR THIS PERIOD...AS
GFS/ECMWF/CANADIAN TRY TO BRING LOW PRESSURE SOUTHEAST THROUGH THE
WESTERN GREAT LAKES REGION FRIDAY NIGHT INTO SATURDAY. WARM AND
HUMID CONDITIONS SHOULD PERSIST THROUGH SATURDAY...WITH CHANCES
FOR SHOWERS AND THUNDERSTORMS.

COOLER AND LESS HUMID CONDITIONS THEN MAY OCCUR SUNDAY INTO
MONDAY WITH COLD AIR ADVECTION BEHIND THE LOW. THIS FAR OUT...SOME
UNCERTAINTY WITH THE MODELS...SO CONSENSUS POPS AND TEMPERATURES
SEEM TO BE THE WAY TO GO.

&&

.AVIATION/12Z TAFS/...

IFR VISIBILITIES/MVFR CEILINGS POSSIBLE IN ANY THUNDERSTORMS THAT
MOVE THROUGH TAF SITES THROUGH THE MORNING HOURS. GUSTY WINDS TO
50 KNOTS AND LARGE HAIL TO ONE INCH IN DIAMETER ARE POSSIBLE WITH
ANY SEVERE STORMS. OTHERWISE EXPECT VFR CONDITIONS BETWEEN STORMS
THROUGH THE MORNING HOURS.

SHOULD SEE STORMS DIMINISH BY EARLY AFTERNOON...WITH A PERIOD OF
VFR CONDITIONS THROUGH THE REST OF THE DAY. GUSTY SOUTH SOUTHWEST
WINDS ARE EXPECTED IN THE AFTERNOON.

ANOTHER ROUND OF STORMS ARE POSSIBLE TUESDAY NIGHT...AS WARM FRONT
SAGS SOUTH INTO THE AREA. VFR CONDITIONS ARE EXPECTED BETWEEN
STORMS. HOWEVER...SEVERE STORMS ARE POSSIBLE AGAIN...WITH GUSTY
WINDS TO 50 KNOTS AND LARGE HAIL TO ONE INCH IN DIAMETER. IFR
VISIBILITIES AND MVFR CEILINGS ALSO POSSIBLE IN STORMS.

&&

.MARINE...

STORMS MAY BECOME SEVERE THROUGH THE MID MORNING HOURS TODAY...AND
BRING GUSTY WINDS TO 50 KNOTS AND LARGE HAIL. FREQUENT CLOUD TO
GROUND LIGHTNING IS EXPECTED WITH ANY OF THE STORMS.

GUSTY SOUTH SOUTHWEST WINDS ARE EXPECTED THIS AFTERNOON...WITH A
FEW GUSTS TO 25 KNOTS POSSIBLE. WILL NOT ISSUE A SMALL CRAFT
ADVISORY FOR NOW...AS MOST GUSTS WILL REMAIN UNDER 22 KNOTS.

ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS WARM FRONT SAGS
SOUTH INTO THE AREA. GUSTS TO 50 KNOTS AND LARGE HAIL ARE POSSIBLE
ONCE AGAIN.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...WOOD
WEDNESDAY THROUGH MONDAY...WOOD
Hazardous weather outlook, Jun 17, 5:18 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 AM CDT TUE JUN 17 2014

WIZ046-047-051-052-056>060-062>072-181030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
518 AM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES ARE POSSIBLE THROUGH MID MORNING...MAINLY OVER FAR
SOUTHERN WISCONSIN NEAR THE ILLINOIS BORDER...AND INTO THE
MILWAUKEE METRO AREA. A TORNADO WATCH IS IN EFFECT UNTIL 9 AM CDT
FOR THIS AREA.

THUNDERSTORMS ARE POSSIBLE IN THE LATE MORNING AND
AFTERNOON...THOUGH THERE MAY BE A LULL IN THE ACTIVITY DURING THIS
TIME. HEAT INDEX VALUES WILL REACH AROUND 95 DEGREES IN SOUTHERN
AND WESTERN PORTIONS OF THE AREA...WITH WARM TEMPERATURES AND
HUMID CONDITIONS EXPECTED.

STORMS ARE LIKELY TONIGHT...AS A WARM FRONT SAGS SOUTH INTO THE
AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS DURING THIS
TIME...WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE
MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...WITH THUNDERSTORMS
LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A
STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN WISCONSIN.
OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH
SUNDAY NIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
HAZARDS. HEAVY RAINFALL IS ALSO EXPECTED AT TIMES...WHICH MAY
PRODUCE AREAL FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER
LEVELS MAY RISE TO ABOVE FLOOD STAGE.

HEAT INDEX VALUES WILL REACH THE MID 90S SOUTHWEST OF MADISON ON
WEDNESDAY...WITH WARM AND HUMID CONDITIONS LINGERING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED INTO MID MORNING TODAY...AND
MAY BE NEEDED AT TIMES TONIGHT THROUGH WEDNESDAY NIGHT.

LMZ643>646-181030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
518 AM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED
WATERSPOUTS ARE POSSIBLE THROUGH MID MORNING...MAINLY SOUTH OF
PORT WASHINGTON. A TORNADO WATCH IS IN EFFECT UNTIL 9 AM CDT FOR
THIS AREA.

THUNDERSTORMS ARE POSSIBLE IN THE LATE MORNING AND
AFTERNOON...THOUGH THERE MAY BE A LULL IN THE ACTIVITY DURING THIS
TIME.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS
AFTERNOON.

STORMS ARE LIKELY TONIGHT...AS A WARM FRONT SAGS SOUTH INTO THE
AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS DURING THIS
TIME...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS.

AREAS OF DENSE FOG MAY DEVELOP TODAY AND TONIGHT...AS WARM AND
HUMID AIR MOVES OVER THE NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...WITH THUNDERSTORMS
LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A
STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN WISCONSIN.
OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH
SUNDAY NIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
HAZARDS.

A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG
OVER THE COLDER WATERS OF THE LAKE MICHIGAN WEDNESDAY INTO THE
WEEKEND.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 17, 1:40 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     TORNADO          4 ENE BLANCHARDVILLE    42.83N 89.79W
06/17/2014                   GREEN              WI   LAW ENFORCEMENT

            TREES DOWN AND TWISTED 4 MI. ENE OF BLANCHARDVILLE.
            DELAYED REPORT FROM GREEN COUNTY SHERIFFS OFFICE.

&&

BHAHN
Local storm report, Jun 17, 1:42 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
142 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     TORNADO          2 W NEW GLARUS          42.81N 89.67W
06/17/2014                   GREEN              WI   LAW ENFORCEMENT

            PART OF A ROOF IN THE MIDDLE OF HWY. 39 2 MILES WEST OF
            NEW GLARUS. DELAYED REPORT FROM GREEN COUNTY SHERIFFS
            OFFICE.

&&

BHAHN
Local storm report, Jun 17, 2:37 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     5 SW MINERAL POINT      42.81N 90.25W
06/16/2014                   LAFAYETTE          WI   EMERGENCY MNGR

            TIME OF EVENT ESTIMATED FROM RADAR DISPLAY. BARN DAMAGE,
            CARS TOSSED, TREES TWISTED AT A FARM NEAR INTERSECTION OF
            HWY 151 AND COUNTY HWY A. POSSIBLE TORNADO.

&&

BHAHN
Local storm report, Jun 17, 2:45 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     TSTM WND DMG     WEST BEND               43.42N 88.18W
06/17/2014                   WASHINGTON         WI   TRAINED SPOTTER

            POWER LINES DOWN AND TREES DOWN ON W. DECORAH ROAD AT
            HIGHLAND. FIRE DEPT HAS BEEN DISPATCHED. ROAD CLOSED.

&&

BHAHN
Local storm report, Jun 17, 3:11 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     2 N BENTON              42.60N 90.38W
06/16/2014                   LAFAYETTE          WI   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN IN THE WESTERN AND CENTRAL
            PARTS OF LAFAYETTE COUNTY.

1101 PM     TSTM WND GST     BELMONT                 42.74N 90.33W
06/16/2014  M49.00 MPH       LAFAYETTE          WI   TRAINED SPOTTER

            MEASURED 49 MPH WIND IN THUNDERSTORM.

1130 PM     TSTM WND DMG     5 SW MINERAL POINT      42.81N 90.25W
06/16/2014                   LAFAYETTE          WI   EMERGENCY MNGR

            TIME OF EVENT ESTIMATED FROM RADAR DISPLAY. BARN DAMAGE,
            CARS TOSSED, TREES TWISTED AT A FARM NEAR INTERSECTION OF
            HWY 151 AND COUNTY HWY A. POSSIBLE TORNADO.

1130 PM     TSTM WND DMG     MINERAL POINT           42.86N 90.18W
06/16/2014                   IOWA               WI   EMERGENCY MNGR

            LARGE TREES DOWN AND NUMEROUS POWER LINES DOWN IN THE
            CITY OF MINERAL POINT.

1201 AM     TORNADO          4 ENE BLANCHARDVILLE    42.83N 89.79W
06/17/2014                   GREEN              WI   LAW ENFORCEMENT

            TREES DOWN AND TWISTED 4 MI. ENE OF BLANCHARDVILLE.
            DELAYED REPORT FROM GREEN COUNTY SHERIFFS OFFICE.

1201 AM     TORNADO          2 W NEW GLARUS          42.81N 89.67W
06/17/2014                   GREEN              WI   LAW ENFORCEMENT

            PART OF A ROOF IN THE MIDDLE OF HWY. 39 2 MILES WEST OF
            NEW GLARUS. DELAYED REPORT FROM GREEN COUNTY SHERIFFS
            OFFICE.

1210 AM     TORNADO          VERONA                  42.99N 89.54W
06/17/2014                   DANE               WI   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF HOUSE AND OTHER DAMAGE.

1210 AM     TORNADO          MADISON                 43.08N 89.38W
06/17/2014                   DANE               WI   LAW ENFORCEMENT

            ROOF TORN OFF OF HOUSE SOUTH OF SHOREWOOD HILLS ON
            WHITNEY WAY.

0153 AM     TSTM WND DMG     WEST BEND               43.42N 88.18W
06/17/2014                   WASHINGTON         WI   TRAINED SPOTTER

            POWER LINES DOWN AND TREES DOWN ON W. DECORAH ROAD AT
            HIGHLAND. FIRE DEPT HAS BEEN DISPATCHED. ROAD CLOSED.

&&

REM
Local storm report, Jun 17, 5:27 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 AM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     TSTM WND DMG     2 NE GREENFIELD         42.98N 87.98W
06/17/2014                   MILWAUKEE          WI   TRAINED SPOTTER

            NUMEROUS 2 TO 3 INCH DIAMETER BRANCHES DOWN...UP TO 15
            FEET IN LENGTH. POWER OUTAGE TO SUBDIVISION AND DAMAGE TO
            OUTDOOR RECREATION TENT AND FLAG POLE AS A RESULT OF HIGH
            WINDS.

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:14 PM CDTSevere Thunderstorm WarningMKXSauk61 min
Jun 16, 10:29 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette, Sauk61 min
Jun 16, 10:43 PM CDTSevere Thunderstorm WarningMKXLafayette62 min
Jun 16, 10:53 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk52 min
Jun 16, 11:04 PM CDTSpecial Weather StatementMKXFond du Lac, Washington56 min
Jun 16, 11:09 PM CDTSevere Thunderstorm WarningMKXSauk66 min
Jun 16, 11:21 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette54 min
Jun 16, 11:36 PM CDTSpecial Weather StatementMKXGreen Lake24 min
Jun 16, 11:51 PM CDTTornado WarningMKXDane24 min
Jun 17, 12:05 AM CDTSevere Thunderstorm WarningMKXDane, Green, Rock40 min
Jun 17, 12:12 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane48 min
Jun 17, 12:20 AM CDTTornado WarningMKXDane25 min
Jun 17, 12:41 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson64 min
Jun 17, 1:30 AM CDTSpecial Marine WarningMKX2 hr
Jun 17, 4:33 AM CDTSevere Thunderstorm WarningMKXGreen, Rock42 min
Jun 17, 5:10 AM CDTSevere Thunderstorm WarningMKXWalworth35 min
Jun 17, 5:57 AM CDTSpecial Marine WarningMKX33 min
Jun 17, 6:10 AM CDTSpecial Weather StatementMKXMilwaukee, Waukesha20 min
Jun 17, 2:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Green, Iowa, Lafayette, Marquette and 2 more31 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.